# SDR 2004FA0000889

- Difficulty date: September 9, 2004
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: N40PT
- Make and model: Beech B200
- Aircraft serial: BB1291
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3053094
- Condition: Shifted
- Location: Engine
- Part time: 258 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW STYLE, PN SEGMENT INSTALLED AT HSI 258 HRS PRIOR.  THIS NEW STYLE SEGMENT SHIFTS AFT RESULTING IN HOT SECTION FAILURE.  VERY COMMON WITH THIS PN SEGMENT 3053094/ MFG NEEDS TO CHANGE DESIGN.
